A note on Topological indices and coindices of disjunction and symmetric difference of graphs

Alameri A., Alsharafi M., Ali E., Gumaan M. S.

DISCRETE APPLIED MATHEMATICS, vol.304, pp.230-235, 2021 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 304
  • Publication Date: 2021
  • Doi Number: 10.1016/j.dam.2021.07.037
  • Journal Indexes: Science Citation Index Expanded, Scopus, Academic Search Premier, Applied Science & Technology Source, Compendex, Computer & Applied Sciences, INSPEC, MathSciNet, zbMATH
  • Page Numbers: pp.230-235
  • Keywords: Zagreb indices, Zagreb coindices, F-coindex, Graph operations, MOLECULAR-ORBITALS


In this paper we compute the correct values of Zagreb indices and the forgotten index of two classes of composite graphs "disjunction and symmetric difference". In this way we correct some previously reported formulas given in https://doi.org/10.1016/j.dam.2008. 06.015, https://doi.org/10.1016/j.dam.2010.05.017 and https://link.springer.com/article/10.1186/s40064-01b-1864-7. As a consequence, we compute the correct values of the respective. (C) 2021 Published by Elsevier B.V.